Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 385, NWS Des Moines, IA

July 7, 2008Boone County, Greene County, Webster County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 7, 2008, 4:42 PM CDT for Boone County, Greene County, Webster County, Iowa. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2008, 4:42 PM CDT (21:42 UTC)
Expired
Jul 7, 2008, 5:30 PM CDT
In force
48 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Boone County, IA, Greene County, IA, Webster County, IA

The radar

The Des Moines radar (KDMX), 74 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:43 PM CDTTSTM WND DMGChurdan, IATREES DOWN. TIME ESTIMATED.
Jul 7, 5:00 PM CDTTSTM WND DMG3 N Boxholm, IA2 INCH DIAMETER TREE LIMBS BROKEN, AND 1 1/2 FOOT TREE BROKEN.
Jul 7, 5:06 PM CDTTSTM WND GST 0N Boxholm, IASEMI OVERTURNED...NO INJURIES
Jul 7, 5:06 PM CDTTSTM WND GST 60N Boxholm, IASEMI OVERTURNED...NO INJURIES
Jul 7, 5:15 PM CDTTSTM WND DMGNe Pilot Mound, IA4-5 INCH DIAMETER TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1217 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 072142
SVRDMX
IAC015-073-187-072230-
/O.NEW.KDMX.SV.W.0385.080707T2142Z-080707T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
442 PM CDT MON JUL 7 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BOONE COUNTY IN CENTRAL IOWA...
  SOUTHERN WEBSTER COUNTY IN CENTRAL IOWA...
  GREENE COUNTY IN WEST CENTRAL IOWA...

* UNTIL 530 PM CDT.

* AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SCRANTON...OR 34 MILES SOUTHWEST OF FORT DODGE...AND MOVING EAST AT
  36 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHURDAN BY 445 PM CDT...
  JEFFERSON BY 450 PM CDT...
  PATON AND DANA BY 505 PM CDT...
  HARCOURT BY 515 PM CDT...
  BOXHOLM BY 520 PM CDT...
  PILOT MOUND AND DAYTON BY 525 PM CDT...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.

LAT...LON 4220 9464 4221 9457 4221 9441 4224 9441
      4233 9394 4204 9400 4190 9464
TIME...MOT...LOC 2142Z 253DEG 31KT 4209 9451

$$
3 follow-up statements
000 
WWUS53 KDMX 072153
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
454 PM CDT MON JUL 7 2008

IAC015-073-187-072230-
/O.CON.KDMX.SV.W.0385.000000T0000Z-080707T2230Z/
WEBSTER IA-GREENE IA-BOONE IA-
454 PM CDT MON JUL 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN BOONE...GREENE AND SOUTHERN WEBSTER COUNTIES...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DANA...OR 29 MILES SOUTH OF FORT DODGE...MOVING EAST AT
60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOXHOLM AND 8 MILES NORTH OF OGDEN BY 500 PM CDT...
  PILOT MOUND AND 8 MILES SOUTH OF DAYTON BY 505 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.

LAT...LON 4220 9464 4221 9457 4221 9441 4224 9441
      4233 9394 4204 9400 4190 9464
TIME...MOT...LOC 2154Z 254DEG 52KT 4212 9420

$$
000 
WWUS53 KDMX 072205
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
505 PM CDT MON JUL 7 2008

IAC015-073-187-072230-
/O.CON.KDMX.SV.W.0385.000000T0000Z-080707T2230Z/
WEBSTER IA-GREENE IA-BOONE IA-
505 PM CDT MON JUL 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN BOONE...NORTHEASTERN GREENE AND SOUTHWESTERN WEBSTER
COUNTIES...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DANA...OR 30 MILES SOUTH OF FORT DODGE...MOVING EAST AT
57 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOXHOLM AND OGDEN BY 510 PM CDT...
  PILOT MOUND BY 515 PM CDT...

LAT...LON 4221 9441 4224 9441 4224 9440 4228 9421
      4221 9417 4221 9397 4204 9400 4195 9439
      4196 9441
TIME...MOT...LOC 2205Z 254DEG 49KT 4209 9418

$$
000 
WWUS53 KDMX 072223
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
523 PM CDT MON JUL 7 2008

IAC015-073-187-072233-
/O.EXP.KDMX.SV.W.0385.000000T0000Z-080707T2230Z/
WEBSTER IA-GREENE IA-BOONE IA-
523 PM CDT MON JUL 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOONE...EASTERN
GREENE AND SOUTHWESTERN WEBSTER COUNTIES WILL EXPIRE AT 530 PM CDT...

AT 519 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.

LAT...LON 4221 9441 4224 9441 4224 9440 4228 9421
      4221 9417 4221 9397 4204 9400 4195 9439
      4196 9441
TIME...MOT...LOC 2223Z 254DEG 49KT 4215 9386

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:25 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 7, 3:25 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
325 PM CDT MON JUL 7 2008

.DISCUSSION...
CDFNT MAKING SLOW PROGRESS INTO THE STATE WITH LINE OF TSRA FORMING
AHD OF IT.  S/WV PUSHING NE OUT OF THE RCKYS IS ENHANCING THE
CONVECTIVE DVLPMT.  HAVE HAD SOME SVR WX ALONG THE INTERACTION OF
THE WARM AIR POUSH WITH THE CURRENTLY NR A KDBQ-KFRM LN.  WILL SEE
TSRA INC SLOWLY OVR THE NXT FEW HRS WITH MAIN THREAT THAT OF WIND.
HAIL WL BE LMTD BY HI FRZL LVLS AS HAS BEEN THE CASE THE PAST FEW
DAYS.  CORES WELL ABV DONOVAN CRIT PRODUCING LTL MORE THAN PEA TP
MARBLE SIZE DUE LACK OF TILTING OF CELLS AND VRY DEEP MOIST LYR.
CDFNT WILL PASS S OF IA ON TUE WITH CHC FOR TSRA REMAINING OVR THE
SERN HALF OF STATE IN THE MRNG...AND SERN THIRD IN THE AFTN.  HAVE
SOME CONCERNS ABT WK WV FST IN PROGS MOVG ALNG FNT AND THE
POSSIBILITY OF SOME DVLPMT OVR SRN IA LATE TUE AFTN AND EVE IN THE
UNCAPPED AIR.  OPTED TO HOLD OFF ON DOING ANYTHING WITH THAT FOR NOW
DUE GREAT UNCERTAINTIES.  OTR CONCERN IS FOR FLOODING AS ECHOES ARE
TRAINING OVER THE SAME AREAS.  WILL GO WITH A FFA OVR THE NRN THIRD
OF IA...FM HWY 20 N.  QUIET WX FOR A COUPLE DAYS AFT THAT AND WILL
AWAIT THE NXT SYS THIS WKND.  WILL BE A TRICKLY FCST WITH TEMPS FOR
SUN AND MON DEPENDING ON JUST HOW FAR SOUTH THE PCPN GETS.  EXPET AT
LEAST THE NRN HLF OF IA TO REMAIN NO WARMER THAN THE LO 80S AND CUD
BE EVEN COOLER IF RAFL IS WDSPRD AS IT IS SUGGESTED IT MAY BE.

&&

.AVIATION...07/18Z
THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND EVENING IN
NORTHERN AND CENTRAL IOWA...MOVING SOUTHEASTWARD THROUGH
SOUTHEASTERN IOWA TONIGHT. THIS WILL RESULT IN PERIODS OF MVFR OR
LOWER CONDITIONS AT ALL OF OUR TERMINALS...PRIMARILY THROUGH LATE
AFTERNOON AT KFOD AND KMCW...DURING THE EVENING AT KALO KDMX...AND
TONIGHT AT KOTM. VFR CONDITIONS WILL PREVAIL AHEAD OF THE
TSTORMS...ESPECIALLY AT KALO...KDMX...AND KOTM...WITH ONLY A FEW
BRIEF MVFR CIGS AT THOSE TERMINALS THIS AFTERNOON. LATER TONIGHT
SOME MVFR CIGS WILL LINGER AT MOST TERMINALS BEHIND THE
STORMS...WITH THESE CLEARING OUT BY TOMORROW MORNING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...LEE
PUBLIC...MS JUL 08
Hazardous weather outlook, Jul 7, 4:05 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
405 PM CDT MON JUL 7 2008

IAZ004>007-015>017-023>028-033>039-082115-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
405 PM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA
MAINLY NORTH OF HIGHWAY 20.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR OVER THE OUTLOOK AREA THROUGH
LATE TONIGHT. HEAVY RAINFALL IS LIKELY WITH THE STORMS. RAINFALL
AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE
AND MAY CAUSE FLASH FLOODING. IN ADDITION TO THE HEAVY RAINFALL
SOME STORMS MAY BE SEVERE WITH DAMAGING WIND THE MAIN THREAT.
NICKEL HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH 6 AM TUESDAY
MORNING. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL
WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS ARE POSSIBLE ON TUESDAY BUT SEVERE STORMS ARE
NOT EXPECTED. ANOTHER CHANCE FOR THUNDERSTORMS ARRIVES SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 9 PM THIS EVENING. RAINFALL
REPORTS WOULD BE APPRECIATED DURING THIS TIME.

IAZ044>050-057>062-070>073-081-082-092-082115-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-
UNION-TAYLOR-
405 PM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA
MAINLY SOUTH OF HIGHWAY 20 AND WEST OF HIGHWAY 69.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE AREA THIS AFTERNOON
AND CONTINUE THROUGH THE OVERNIGHT HOURS. HEAVY RAINFALL IS
LIKELY WITH THE STORMS. RAINFALL AMOUNT OF ONE TO TWO INCHES IS
EXPECTED THROUGH TONIGHT. A FEW STORMS WILL BE SEVERE WITH
DAMAGING WIND TO 70 MPH BEING THE MAIN THREAT. HAIL TO THE SIZE OF
QUARTERS AND AN ISOLATED TORNADO ARE A SECONDARY THREAT THROUGH 9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS ARE POSSIBLE ON TUESDAY. AN ISOLATED SEVERE
STORM IS POSSIBLE THROUGH EARLY AFTERNOON. ANOTHER CHANCE FOR
THUNDERSTORMS ARRIVES SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 9 PM THIS EVENING. RAINFALL
REPORTS WOULD BE APPRECIATED.

IAZ074-075-083>086-093>097-082115-
MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
405 PM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA
MAINLY SOUTH OF HIGHWAY 20 AND EAST OF HIGHWAY 69.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE WEST THIS EVENING
AND PERSIST OVERNIGHT. HEAVY RAINFALL IS EXPECTED WITH THE STORMS.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE LIKELY WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. A FEW STORMS MAY BE SEVERE LATE THIS EVENING
WITH DAMAGING WIND BEING THE MAIN THREAT. HAIL TO THE SIZE OF
QUARTERS WOULD BE A SECONDARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE STILL POSSIBLE OVER THE OUTLOOK AREA
THROUGH TUESDAY AFTERNOON. A FEW STORMS MAY BE SEVERE WITH LARGE
HAIL AND DAMAGING WIND BEING THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT BETWEEN 9 PM AND 3 AM
AND AGAIN TUESDAY THROUGH MID AFTERNOON.

FAB

In the hours before

Local storm report, Jul 7, 2:09 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
209 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     7 ENE NORTHWOOD         43.49N 93.10W
07/07/2008  E60 MPH          WORTH              IA   TRAINED SPOTTER

&&

JJOHNSON
Local storm report, Jul 7, 2:41 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
241 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND DMG     5 E MANLY               43.30N 93.09W
07/07/2008                   WORTH              IA   TRAINED SPOTTER

            NUMEROUS LARGE TREE LIMBS DOWN OF GREATER THAN SIX INCH
            IN DIAMETER.

&&

JJOHNSON
Local storm report, Jul 7, 4:05 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
405 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     MANLY                   43.29N 93.20W
07/07/2008                   WORTH              IA   LAW ENFORCEMENT

            DELAYED REPORT...SEVERAL 5 TO 8 INCH TREE LIMBS DOWN.

&&

STEACHOU

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 11:32 PM CDTAreal Flood AdvisoryDMXMahaska118 min
Jul 7, 12:04 AM CDTSevere Thunderstorm WarningDMXWapello39 min
Jul 7, 1:43 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth47 min
Jul 7, 2:27 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth17 min
Jul 7, 3:15 PM CDTFlash Flood WarningDMXCerro Gordo, Worth76 min
Jul 7, 3:24 PM CDTTornado WarningDMXCerro Gordo20 min
Jul 7, 3:35 PM CDTFlash Flood WatchDMXBlack Hawk, Bremer, Butler, Calhoun, Cerro Gordo, Emmet and 14 more5 hr
Jul 7, 3:58 PM CDTSevere Thunderstorm WarningDMXAudubon, Carroll47 min
Jul 7, 4:02 PM CDTSevere Thunderstorm WarningDMXCalhoun, Greene, Webster43 min
Jul 7, 4:10 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene35 min
Jul 7, 4:19 PM CDTSevere Thunderstorm WarningDMXCrawford41 min
Jul 7, 4:49 PM CDTAreal Flood AdvisoryDMXGreene119 min
Jul 7, 4:49 PM CDTSevere Thunderstorm WarningDMXButler, Franklin56 min
Jul 7, 4:51 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass39 min
Jul 7, 4:57 PM CDTTornado WarningDMXHamilton, Webster33 min
Jul 7, 4:59 PM CDTSevere Thunderstorm WarningDMXCalhoun, Webster46 min
Jul 7, 5:05 PM CDTAreal Flood AdvisoryDMXWebster2 hr
Jul 7, 5:12 PM CDTSevere Thunderstorm WarningDMXBoone17 min
Jul 7, 5:49 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler56 min
Jul 7, 5:53 PM CDTAreal Flood AdvisoryDMXBremer, Butler2 hr
Jul 7, 6:18 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin22 min
Jul 7, 6:39 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy66 min
Jul 7, 6:51 PM CDTAreal Flood AdvisoryDMXBlack Hawk76 min
Jul 7, 6:58 PM CDTAreal Flood AdvisoryDMXGrundy69 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.